2019
Том 71
№ 9

All Issues

Laver A. G.

Articles: 2
Article (Ukrainian)

Asymptotics of solutions of a time-periodic boundary-value problem for a singularly perturbed nonlinear parabolic equation with rapidly oscillating coefficients

Laver A. G., Sidenko N. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 165 - 171

Article (Ukrainian)

Averaging of a boundary-value problem, periodic with respect to time, for a singularly perturbed weakly nonlinear parabolic equation

Laver A. G., Sidenko N. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 441—447